# SDR SWAA2023062670978

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 6,815 hours, 3,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI SLIDE CAME OUT WHEN SERVICE DOOR WAS OPENED<[01] INSPECTED AND REINSTALLED SLIDE PER MT.825PRD-01-01
